# SDR AALA200801669

- Difficulty date: June 19, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 45,971 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2107/19JUN.  CREW REPORTED FUMES IN CABIN.  FLIGHT ATTENDANTS REQUIRED OXYGEN.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED AIR CONDITIONING PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
